# SDR DALA2025122209311

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FR 23 S5R TO S6R DAMAGED.   REPAIRED PER ERA 630770-14 REV ORIG. (1359701)
